Construction of basic solutions of a first-order generalized Cauchy–Riemann system with a coefficient that depends on a variable according to the hypertangential law
Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2071-2083
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_11_a14,
author = {A. P. Chernyaev},
title = {Construction of basic solutions of a first-order generalized {Cauchy{\textendash}Riemann} system with a coefficient that depends on a variable according to the hypertangential law},
journal = {Differencialʹnye uravneni\^a},
pages = {2071--2083},
year = {1981},
volume = {17},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_11_a14/}
}
TY - JOUR AU - A. P. Chernyaev TI - Construction of basic solutions of a first-order generalized Cauchy–Riemann system with a coefficient that depends on a variable according to the hypertangential law JO - Differencialʹnye uravneniâ PY - 1981 SP - 2071 EP - 2083 VL - 17 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_11_a14/ LA - ru ID - DE_1981_17_11_a14 ER -
%0 Journal Article %A A. P. Chernyaev %T Construction of basic solutions of a first-order generalized Cauchy–Riemann system with a coefficient that depends on a variable according to the hypertangential law %J Differencialʹnye uravneniâ %D 1981 %P 2071-2083 %V 17 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1981_17_11_a14/ %G ru %F DE_1981_17_11_a14
A. P. Chernyaev. Construction of basic solutions of a first-order generalized Cauchy–Riemann system with a coefficient that depends on a variable according to the hypertangential law. Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2071-2083. http://geodesic.mathdoc.fr/item/DE_1981_17_11_a14/